# SDR YENA2020122300629

- Difficulty date: December 17, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 66,712 hours, 24,211 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 44018003
- Part serial: 6072
- Condition: Failed
- Location: Ozone
- Part time: 49,262 hours, 17,476 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1052, SJU-TPA.  PASSING THROUGH 10000', A PUNGENT ODOR WAS PRESENT IN THE COCKPIT.  THE SMELL WAS A SLIGHT WET SOCK SMELL, WITH A BIT OF SENSE OF AN OVERHEAT SMELL, BUT YET PUNGENT ODOR AS WELL.  AFT CABIN/FWD CABIN HAD NO ODOR.  R & R BOTH PACK OZONE FILTERS AND ACCOMPLISHED DECONTAMINATION OF ECS SYSTEM, IAW TASK CARD A2117101-01.  T/S IAW TSM 05-50-00-810-813A, APU AT FAULT.  LEVEL 3 ODOR.  COMPLIED WITH INFO NOTICE 2017-21-T015F SECTION C.  AIRCRAFT OK FOR SERVICE.
